RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 80, Issue 6  


Interpolation properties of scales of Banach spaces
Yu. N. Bykov, V. I. Ovchinnikov
803
Inversion of potential-type operators with symbols degenerate on hyperboloids and paraboloids
D. V. Vozhzhov, V. A. Nogin
814
Linearizability of Poisson structures around singular symplectic leaves
Yu. M. Vorob'ev
825
A criterion for the adjacency of vertices of polytopes generated by subsets of symmetric groups
V. M. Demidenko
838
Negative asymptotic topological dimension, a new condensate, and their relation to the quantized Zipf law
V. P. Maslov
856
On the eigenvalues of the Sturm–Liouville operator with potentials from Sobolev spaces
A. M. Savchuk, A. A. Shkalikov
864
Optimal control in nonlinear infinite-dimensional systems with nondifferentiability of two types
S. Ya. Serovaĭskiĭ
885
Some conformal and projective scalar invariants of Riemannian manifolds
S. E. Stepanov
902
On a matrix-based measure of the degree of coreness of a node in a network
V. M. Chelnokov, V. L. Zefirova
908
Properties of large prime divisors of numbers of the form $p-1$
M. A. Cherepnev
920
On $\sigma$-algebras related to the measurability of compositions
I. V. Shragin
926

Brief Communications
On the Turán and Delsarte problems for periodic positive definite functions
V. I. Ivanov
934
On an extremal problem for periodic functions with small support
D. V. Gorbachev, M. V. Zakharova
940
The entropy brick of an automorphism of a Lebesgue space
A. G. Kachurovskii
943
Local entropy in learning theory
Yu. V. Malykhin
946
Sharpness conditions in multidimensional analogs of V.  A. Markov's inequality
V. I. Skalyga
950
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019